# SDR AALA201710209008

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 17,540 hours, 7,073 cycles
- System (JASC): 3150 · Central Warning
- Part: Cids
- Condition: Incorrect
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L3 & R3 DOOR BOTTLE PRESSURE LIGHTS ON.  FOUND THE DOOR BOTTLE PRESSURES IN GREEN RANGE. ACCOMPLISHED CIDS RESET IAW  AMM. FOUND DOOR 3L AND 3R BOTTLE PRESSURE IN GREEN RANGE. ACCOMPLISHED CIDS RESET IAW AMM.
